MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.130
Medical Device Problem Codes Failure to Deliver (2338); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
 
Event or Problem Description
Complainant reported the device experienced multiple technical failures; 300- device in failsafe and 316- failure to deliver therapy.Complainant did not report patient involvement.
 
Additional Manufacturer Narrative
The customer provided the device log files for review, which confirmed the presence of the reported alarms.Based on the findings, the customer was advised to replace the inspiration block to address the reported issue.A request was made for the defective component to be returned for further evaluation; however, it has not been received at this time.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key23794050
Report Number3013421741-2025-01848
Device Sequence Number18755294
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)200509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.130
Device Catalogue Number301.100.130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown